Vol 29, No 1/2 (1996)

Table of Contents

Articles

Oscillation of Second Order Nonlinear Differential Equations PDF
S.M. Nababan 1-9
A Necessary and Sufficient Condition for the Uniqueness of Minimum Spanning Tree PDF
Maman A. Djauhari 11-18


View my Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.

 

ITB Journal Publisher, LPPM ITB, Center for Research and Community Services (CRCS) Building, 6th & 7th Floor, Jalan Ganesha 10, Bandung 40132, Indonesia, Phone: +62-22-86010080, Fax.: +62-22-86010051; E-mail: jmfs@lppm.itb.ac.id